# SDR AALA201708299022

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 33,950 hours, 4,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066001
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EXIT SIGN 3L FELL OFF.  REPLACED 3L EXIT SIGN LENS.
